Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 45, NWS Milwaukee, WI

July 22, 2010Kenosha County, Racine County, Walworth County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 22, 2010, 9:13 PM CDT for Kenosha County, Racine County, Walworth County, Wisconsin. It was in force for 38 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 22, 2010, 9:13 PM CDT (02:13 UTC)
Expired
Jul 22, 2010, 9:51 PM CDT
In force
38 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Kenosha County, WI, Racine County, WI, Walworth County, WI

The radar

The Milwaukee radar (KMKX), 56 km from the middle of the area, began a volume at 02:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 22, 9:40 PM CDTTSTM WND GST 54Kenosha, WITIME ESTIMATED.
Jul 22, 9:45 PM CDTTSTM WND DMGKenosha, WIDELAYED REPORT. REPORT OF TREE ON ROOF. REPORT OF TRANSFORMER ON FIRE. TREE ON FIRE DUE TO LIGHTNING STRIKE. NUMEROUS REPORTS OF POWER LINES DOWN AND POWER OUTAGES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 32 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 22, 8:53 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 2.2 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2010-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2010-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 270 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
462 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
270 m²/s²
0-3 km storm-relative helicity
410 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

558 
WUUS53 KMKX 230213
SVRMKX
WIC059-101-127-230300-
/O.NEW.KMKX.SV.W.0045.100723T0213Z-100723T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
913 PM CDT THU JUL 22 2010

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  KENOSHA COUNTY IN SOUTHEAST WISCONSIN...
  RACINE COUNTY IN SOUTHEAST WISCONSIN...
  SOUTHEASTERN WALWORTH COUNTY IN SOUTHEAST WISCONSIN...

* UNTIL 1000 PM CDT

* AT 911 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
  IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM STURTEVANT TO LAKE GENEVA...AND MOVING EAST AT 35
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  STURTEVANT...DOWNTOWN RACINE...TWIN LAKES...PADDOCK LAKE...CAMP
  LAKE...PLEASANT PRAIRIE...DOWNTOWN KENOSHA...PELL LAKE...POWERS
  LAKE...RACINE BATTEN AIRPORT...GENOA CITY...SILVER LAKE...KENOSHA
  AIRPORT...LAKE CATHERINE...FRANKSVILLE...NEW MUNSTER...BASSETT...
  NORTH BAY...ELMWOOD PARK AND SALEM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR
SOUTHEASTERN WISCONSIN.

LAT...LON 4264 8780 4249 8779 4249 8859 4250 8868
      4280 8797 4277 8775
TIME...MOT...LOC 0213Z 280DEG 31KT 4274 8794 4253 8845
WIND...HAIL 70MPH <.75IN

$$

ZABEL
3 follow-up statements
181 
WWUS53 KMKX 230223
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
923 PM CDT THU JUL 22 2010

WIC127-230232-
/O.CAN.KMKX.SV.W.0045.000000T0000Z-100723T0300Z/
WALWORTH WI-
923 PM CDT THU JUL 22 2010

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WALWORTH COUNTY
IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA.

LAT...LON 4264 8780 4253 8780 4249 8779 4250 8830
      4260 8830 4280 8797 4277 8776
TIME...MOT...LOC 0222Z 280DEG 31KT 4275 8790 4258 8817

$$

WIC059-101-230300-
/O.CON.KMKX.SV.W.0045.000000T0000Z-100723T0300Z/
RACINE WI-KENOSHA WI-
923 PM CDT THU JUL 22 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR KENOSHA AND
EASTERN RACINE COUNTIES UNTIL 1000 PM CDT...

AT 920 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM STURTEVANT TO SILVER LAKE...MOVING EAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  CAMP LAKE...PADDOCK LAKE...STURTEVANT...DOWNTOWN RACINE...PLEASANT
  PRAIRIE...DOWNTOWN KENOSHA...RACINE BATTEN AIRPORT...KENOSHA
  AIRPORT...SALEM...BRISTOL...NORTH BAY AND ELMWOOD PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN 
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. 

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4264 8780 4253 8780 4249 8779 4250 8830
      4260 8830 4280 8797 4277 8776
TIME...MOT...LOC 0222Z 280DEG 31KT 4275 8790 4258 8817
WIND...HAIL 60MPH <.75IN

$$


DAVIS
678 
WWUS53 KMKX 230236
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
936 PM CDT THU JUL 22 2010

WIC059-101-230300-
/O.CON.KMKX.SV.W.0045.000000T0000Z-100723T0300Z/
RACINE WI-KENOSHA WI-
936 PM CDT THU JUL 22 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR KENOSHA AND
EASTERN RACINE COUNTIES UNTIL 1000 PM CDT...

AT 934 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM RACINE BATTEN AIRPORT TO PLEASANT PRAIRIE...MOVING EAST AT 35
MPH.

LOCATIONS IMPACTED INCLUDE...
  PLEASANT PRAIRIE AND DOWNTOWN KENOSHA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN 
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. 

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4264 8780 4253 8780 4249 8779 4250 8821
      4279 8790 4277 8776
TIME...MOT...LOC 0236Z 280DEG 31KT 4275 8777 4255 8794
WIND...HAIL 60MPH <.75IN

$$


DAVIS
858 
WWUS53 KMKX 230251
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
951 PM CDT THU JUL 22 2010

WIC059-101-230301-
/O.CAN.KMKX.SV.W.0045.000000T0000Z-100723T0300Z/
RACINE WI-KENOSHA WI-
951 PM CDT THU JUL 22 2010

...THE SEVERE THUNDERSTORM WARNING FOR KENOSHA AND EAST CENTRAL
RACINE COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA...OUT INTO LAKE MICHIGAN. 

LAT...LON 4264 8780 4253 8780 4249 8779 4250 8821
      4279 8790 4277 8776
TIME...MOT...LOC 0251Z 280DEG 31KT 4272 8760 4253 8777

$$

DAVIS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 2:45 PM CDT, 6 hours 28 minutes earlier.

Area forecast discussion, Jul 22, 2:45 PM CDT, 6 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
245 PM CDT THU JUL 22 2010

OBVIOUS FORECAST CONCERN IS WITH HEAVY RAIN POTENTIAL AND ANY
RESULTING FLOODING.

CONVECTIVE COMPLEX THAT ROLLED THROUGH THIS MORNING DROPPED A
WIDESPREAD 1 TO 1.5 INCHES OF RAIN OVER THE WRN 2/3 OF THE CWA.
THE AREA NORTH OF MILWAUKEE ALONG THE LAKE RECEIVED THE LIGHTEST
AMOUNTS...1/2 INCH OR SO. SO THE GROUND GOT GOOD AND SOAKED OVER
MUCH OF THE AREA.

.TONIGHT...FORECAST CONFIDENCE MEDIUM.

WE ARE IN THE RECOVERY AND REGENERATION PHASE THIS AFTERNOON INTO
THE EARLY EVENING. A SFC LOW IS LOCATED OVER SOUTHEAST MN WITH A
WARM FRONT STRETCHED TO THE SOUTHEAST INTO SOUTHEAST WISCONSIN AND
MOVING NORTHEAST THROUGH THE CWA. A COMPLICATED CONFIGURATION OF
THE COLD FRONT AND OUTFLOW FROM THE MORNING CONVECTION STRETCHES
FROM NORTH OF PRAIRIE DU CHIEN IN WRN WISCONSIN...WEST ACROSS
NORTHERN IOWA. SATELLITE AND RADAR TRENDS SHOW THIS E/W CDFNT IS
BEGINNING TO BUBBLE UP. ATMOSPHERE IS VERY MOIST WITH DWPNTS IN
THE MID 70S AND PRECIPITABLE WATER VALUES OF 2.3 INCHES OVER THE
AREA. RECOVERY IS HAPPENING QUICKLY. BELIEVE WE WILL SEE TRAINING
CONVECTION AS STORMS DEVELOP ALONG THE BNDRY...WHILE THE MEAN
FLOW TAKES THEM EAST ACROSS THE CWA. EVENTUALLY...COLD POOL
DYNAMICS SHOULD OVERTAKE THE PROCESS AND WE SHOULD SEE THE
CONVECTION DIVE SOUTH OF THE STATE LINE. THIS SHOULD OCCUR BY MID
TO LATE EVENING.

UNTIL THEN...LOOKS LIKE MORE HEAVY RAIN AND POTENTIAL FOR FLASH
FLOODING THIS AFTERNOON AND EVENING. HAVE ALREADY STRETCHED IN
THE FLASH FLOOD WATCH UNTIL MIDNIGHT. CONSIDERING ADJUSTING THE
COVERAGE TO SHARPEN UP THE FOCUS. MAY HAVE TO WAIT UNTIL WE SEE
THE MAIN INITIATION AND MOVEMENT OF THE CONVECTION UPSTREAM.
PRECIP SHOULD BEGIN TO DIMINISH BY OR SHORTLY AFTER MIDNIGHT
ACROSS SOUTHERN WISCONSIN.

.FRIDAY...FORECAST CONFINDENCE MEDIUM.

CONVECTION MOVES SOUTH TONIGHT AND SHOULD PUT THE FOCUS FOR ANY
CONVECTION DURING THIS PERIOD SOUTH OF WISCONSIN. WILL HANG ONTO A
SMALL CHANCE AS RESIDUAL INSTABILITY REMAINS HIGH AND A ROGUE
TRIGGER COULD SET OFF A SHOWER OR STORM.

.FRIDAY NIGHT AND SATURDAY...FORECAST CONFIDENCE MEDIUM.

VIGOROUS MID LEVEL SHORT WAVE APPROACHES WITH SFC CYCLOGENESIS
UPSTREAM. GOOD SHOT OF WARM AIR ADVECTION LIKELY TO RESULT IN
ANOTHER LARGE MCS THAT ROLLS THROUGH HERE LATE FRIDAY NIGHT AND
SATURDAY MORNING. DIURNAL TREND SHOULD RESULT IN PRECIP MOVING OUT
DURING THE AFTERNOON AND THEN WE ENTER INTO A QUIET TREND FOR A
COUPLE OF DAYS.

.SUNDAY THROUGH TUESDAY...FORECAST CONFIDENCE MEDIUM.

HIGH PRESSURE SETTLES IN. HAVE A DRY PERIOD HERE...BUT REMAINS WARM
AND ON THE HUMID SIDE.

&&

.AVIATION...COMPLEX FORECAST INTO FRIDAY. STILL PLENTY OF
STRATUS...SOME INTO THE LIFR CATEGORY LINGERING IN THE WAKE OF THE
MCS AND NORTH OF THE SURFACE WARM FRONT. WARM FRONT NUDGING INTO FAR
SOUTHERN WI. KRFD HAS GONE VFR. SO WARM FRONTAL PASSAGE THE KEY TO
SCOURING OUT THE PERSISTENT TYPE LOW CLOUDS...HOWEVER RENEWED
CONVECTION EXPECTED WITH INSTABILITY AXIS INTO SW WI WHERE TEMPS/DEW
POINTS ON THE RISE. SO AREAS THAT LOSE THE STRATUS WILL LIKELY SEE A
RETURN TO THESE CONDITIONS IN AND AROUND THE CONVECTION THOUGH
EVOLUTION STILL NOT CERTAIN. WILL REFINE TIMING OF NEXT STORMS AS
TRENDS BECOME MORE CLEAR. FOR NOW USING THE VICINITY IDEA.

&&

.MARINE...PRESSURE GRADIENT TIGHTENING UP A BIT AHEAD OF WARM FRONT.
BEEN SEEING SOME GUSTS CLOSE TO CRITERIA. BORDERLINE CONDITIONS BUT
WILL GO AHEAD AND HOIST A SMALL CRAFT UNTIL 9Z FOR NOW.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR WIZ046-047-051-
     052-056>058-062-063-067-068.

LM...SMALL CRAFT ADVISORY UNTIL 4 AM CDT FRIDAY FOR LMZ643>646.

&&

SHORT/LONG TERM...DAVIS
AVIATION/MARINE...COLLAR
Hazardous weather outlook, Jul 22, 3:25 PM CDT, 5 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
325 PM CDT THU JUL 22 2010

WIZ046-047-051-052-056>060-062>072-230915-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
325 PM CDT THU JUL 22 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...REST OF TODAY AND TONIGHT

A FLASH FLOOD WATCH IS IN EFFECT UNTIL MIDNIGHT FOR AREAS ALONG AND
WEST OF A LINE FROM ROUGHLY SHEBOYGAN...MADISON TO DUBUQUE.

A TORNADO WATCH IS IN EFFECT FOR MOST OF SOUTHERN WISCONSIN UNTIL 9
PM.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A TORNADO WATCH IS IN EFFECT UNTIL 9 PM.

HEAT INDEX READINGS WILL REACH THE LOWER TO MIDDLE 90S FRIDAY
AFTERNOON.

THERE IS A CHANCE OF THUNDERSTORMS NEXT TUESDAY NIGHT AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THROUGH THIS EVENING...AND MOST
LIKELY AGAIN FRIDAY AND SATURDAY.

LMZ643>646-230915-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
325 PM CDT THU 22 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A TORNADO WATCH IS IN EFFECT UNTIL 9 PM.

A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 4 AM. THERE IS AN
INCREASED RISK OF RIP CURRENTS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A SLIGHT RISK OF SEVERE STORMS CONTINUES FRIDAY AND SATURDAY.

THERE IS A CHANCE OF MORE THUNDERSTORMS NEXT TUESDAY NIGHT AND
WEDNESDAY.

COLLAR
WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Jul 22, 7:15 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
715 PM CDT THU JUL 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0646 PM     HEAVY RAIN       1 SW MILWAUKEE TIMMERMA 43.10N 88.05W
07/22/2010  E3.00 INCH       MILWAUKEE          WI   AMATEUR RADIO

            HWY 45 BETWEEN HAMPTON AND CAPITAL DR PARTIALLY CLOSED
            DUE TO HIGH WATER

&&

SEARS
Local storm report, Jul 22, 7:22 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
722 PM CDT THU JUL 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0711 PM     HEAVY RAIN       2 SW MADISON TRUAX AIRP 43.12N 89.36W
07/22/2010  E3.00 INCH       DANE               WI   TRAINED SPOTTER

            CARS STALLED OUT...WITH WATER OVER THE ROADS

&&

SEARS
Local storm report, Jul 22, 7:56 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
756 PM CDT THU JUL 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     FLASH FLOOD      MILWAUKEE               43.03N 87.92W
07/22/2010                   MILWAUKEE          WI   BROADCAST MEDIA

            7.5 INCHES OF RAIN AT WTMJ-TV STUDIO. 7 INCHES HAVE
            FALLEN IN THE LAST 2.5 HOURS.

&&

REM
Special weather statement, Jul 22, 8:01 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
801 PM CDT THU JUL 22 2010

WIZ064>066-069>072-230200-
JEFFERSON-KENOSHA-MILWAUKEE-RACINE-ROCK-WALWORTH-WAUKESHA-
801 PM CDT THU JUL 22 2010

...STRONG THUNDERSTORM MOVING THROUGH JEFFERSON AND WAUKESHA
COUNTIES...INTO WALWORTH AND RACINE COUNTIES...

AT 757 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF
DOWNTOWN WAUKESHA TO NEAR FORT ATKINSON...MOVING SOUTHEAST AT 25 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40 MPH...FREQUENT
CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH
THESE STORMS.

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

ZABEL
Local storm report, Jul 22, 8:46 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
846 PM CDT THU JUL 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     HEAVY RAIN       3 SE MILWAUKEE TIMMERMA 43.08N 87.99W
07/22/2010  M6.90 INCH       MILWAUKEE          WI   PUBLIC

            6 INCHES OF WATER IN BASEMENT

&&

SEARS
Local storm report, Jul 22, 9:06 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
906 PM CDT THU JUL 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     TSTM WND DMG     5 S WHITEWATER          42.76N 88.74W
07/22/2010                   WALWORTH           WI   LAW ENFORCEMENT

            POLE BARN DOWN AND NUMEROUS TREES DOWN.

0844 PM     FLASH FLOOD      2 SE WAUKESHA           42.99N 88.21W
07/22/2010                   WAUKESHA           WI   AMATEUR RADIO

            HIGHWAY 59 AND HIGHWAY 164 FLOODED. TRAFFIC HAVING TO
            TURN AROUND.

0845 PM     HEAVY RAIN       2 ESE WAUKESHA          43.00N 88.20W
07/22/2010  M3.50 INCH       WAUKESHA           WI   AMATEUR RADIO

            3.5 INCHES OF RAIN IN 45 MINUTES FROM 8 TO 845 PM.

&&
RADAR UNDERESTIMATING RAINFALL AMOUNTS BY FACTOR OF 2 MOST AREAS.

CRAVEN

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 7:12 PM CDTTornado WarningMKXWaukesha33 min
Jul 22, 7:35 PM CDTTornado WarningMKXMilwaukee, Racine, Waukesha25 min
Jul 22, 7:46 PM CDTFlash Flood WarningMKXDodge, Washington92 min
Jul 22, 7:56 PM CDTSevere Thunderstorm WarningMKXGreen, Rock49 min
Jul 22, 7:59 PM CDTFlash Flood WarningMKXGreen, Rock6 hr
Jul 22, 8:04 PM CDTRiver Flood WarningMKXMilwaukee14 hr
Jul 22, 8:12 PM CDTRiver Flood WatchMKXWaukesha11 hr
Jul 22, 8:12 PM CDTRiver Flood WatchMKXRacine11 hr
Jul 22, 8:12 PM CDTRiver Flood WatchMKXKenosha11 hr
Jul 22, 8:15 PM CDTSpecial Marine WarningMKX2 hr
Jul 22, 8:24 PM CDTRiver Flood WarningMKXSauk25 hr
Jul 22, 8:36 PM CDTSevere Thunderstorm WarningMKXKenosha, Racine, Rock, Walworth39 min
Jul 22, 8:40 PM CDTRiver Flood WarningMKXKenosha16 days
Jul 22, 8:40 PM CDTRiver Flood WarningMKXMilwaukee50 hr
Jul 22, 8:51 PM CDTFlash Flood WarningMKXKenosha, Racine, Walworth5 hr
Jul 22, 8:52 PM CDTSevere Thunderstorm WarningMKXGreen, Rock38 min
Jul 22, 9:25 PM CDTSevere Thunderstorm WarningMKXRock, Walworth50 min
Jul 22, 10:04 PM CDTSpecial Marine WarningMKX101 min
Jul 22, 10:08 PM CDTRiver Flood WatchMKXJefferson, Rock48 hr
Jul 22, 10:08 PM CDTRiver Flood WatchMKXRock12 hr
Jul 22, 10:08 PM CDTRiver Flood WatchMKXJefferson12 hr
Jul 22, 10:37 PM CDTSevere Thunderstorm WarningMKXKenosha, Racine23 min
Jul 22, 11:24 PM CDTFlash Flood WarningMKXJefferson, Milwaukee, Waukesha3 hr
Jul 23, 12:16 AM CDTRiver Flood WatchMKXJefferson117 days
Jul 23, 2:20 AM CDTFlash Flood WarningMKXGreen, Lafayette5 hr
Jul 23, 3:38 AM CDTFlash Flood WatchMKXColumbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more27 hr
Jul 23, 5:17 AM CDTRiver Flood WarningMKXFond du Lac35 hr
Jul 23, 5:17 AM CDTRiver Flood WarningMKXJefferson41 hr
Jul 23, 5:17 AM CDTRiver Flood WarningMKXJefferson12 days
Jul 23, 5:17 AM CDTRiver Flood WarningMKXWaukesha5 days
Jul 23, 5:17 AM CDTRiver Flood WarningMKXMilwaukee52 hr
Jul 23, 5:17 AM CDTRiver Flood WarningMKXRacine48 hr
Jul 23, 5:21 AM CDTRiver Flood WarningMKXRacine41 hr
Jul 23, 6:41 AM CDTAreal Flood AdvisoryMKXDane, Iowa, Rock4 hr
Jul 23, 7:30 AM CDTAreal Flood WarningMKXGreen, Lafayette4 hr
Jul 23, 10:11 AM CDTRiver Flood WarningMKXRock20 days
Jul 23, 10:11 AM CDTRiver Flood WarningMKXJefferson12 days
Jul 23, 10:16 AM CDTRiver Flood WarningMKXRacine66 hr
Jul 23, 10:21 AM CDTRiver Flood WatchMKXJefferson, Rock19 hr
Jul 23, 10:21 AM CDTRiver Flood WatchMKXIowa, Lafayette24 hr
Jul 23, 10:21 AM CDTRiver Flood WatchMKXGreen19 hr
Jul 23, 10:21 AM CDTRiver Flood WatchMKXGreen, Rock35 hr
Jul 23, 10:21 AM CDTRiver Flood WatchMKXRock19 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.